# SDR UALA2009022300623

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 23,827 hours, 10,562 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE BOTTLE PRESSURE LOW.  SERVICED BOTTLE.
